# SDR AWXA200200239

- Difficulty date: March 12, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,459 hours, 31,475 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15062002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-17 CHECK CORROSION WAS FOUND ON LOWER CHORD FROM BS 520 TO BS 525.5, WL 148.4, LBL 6.5.
